# SDR SWAA041073

- Difficulty date: April 15, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 55,936 hours, 53,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 101114
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND L2 DOOR EMERGENCY EXIT LIGHT INOP.  RELAMPED EXIT LIGHT PER MM.
